MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The intraocular lens was not implanted.If explanted; give date: n/a (not applicable).The intraocular lens was not implanted.Title, first name, last name: unknown/ not provided.(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that customer noticed open primary package with outer box of model aab00 sensar monofocal iol (intraocular lens) left intact.Customer suspected of non-sterile device or device component.There was no patient involvement, however.No additional information provided.
 
Additional Manufacturer Narrative
Corrected data: in the initial mdr the following information was inadvertently not captured: initial reporter name: (b)(6), health professional: no.Device available for evaluation: yes, returned to manufacturer on: 03/08/2019, device returned to manufacturer: yes.Device evaluation: the complaint sample returned in the original box and lens case insert.Visual inspection using magnification was performed.There lens and the lens case insert were observed in good condition in the sample returned.The reported issue could not be verified, and it could not be determined if the complaint reported is related to manufacturing process as the reported device was handling in a surgical procedure.No product deficiency was identified.There is no evidence to suggest that the complaint sample has been affected by the manufacturing process.The reported issue was not verified.Manufacturing records review: during the manufacturing record review of the production order for this serial number, no product deficiency was identified.The documentation shows that the production order was manufactured and released according to specifications.Historical data analysis: a search of complaints revealed no other complaint has been received for this production order number.Labeling review: the labeling review was completed and revealed that the directions for use (dfu) provide the customer with proper usage instructions and guidelines.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key8072158
Report Number2648035-2018-01472
Device Sequence Number1439575
Product Code HQL
UDI-Device Identifier05050474548688
UDI-Public(01)05050474548688(17)220123
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2022
Device Model NumberAAB00
Device Catalogue NumberAAB0000210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer03/12/2019
10/25/2020
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date03/19/2019
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005